# SDR USAA011047

- Difficulty date: August 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Location: Bs 787/807
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER WITH 1.5 INCH INDENTIONS CAUSED BY DRILLING TOO DEEP, ON STRINGER 16R CHANNEL LEG BETWEEN BS 787 AND 807.  INSTALLED FILLER AND CHANNEL DOUBLER PER SRM 53-10-3 DETAIL V REPAIR.  (M)
